# SDR ERAA201406180042

- Difficulty date: June 13, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 37,694 hours, 45,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 11438004117
- Part serial: 319A
- Condition: Defective
- Location: Rt Mlg
- Part time: 21,779 hours, 25,602 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR FAILED TO INDICATE DOWN & LOCK.  R & R LG ACTUATOR DUE TO DEFECTIVE DOWN LOCK SWITCH NOT ACTUATING.
